# SDR 96ZZZM1239

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 1947924
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - FLT 2484 - AIR TURNBACK, AIRCRAFT DEPARTED DEN AND WOULD NOT PRESSURIZE ON ONE BLEED (NR 2 BLEED ON MEL).  AIRCRAFT FERRIED TO PHX.  ENGINE NR 1 HIGH STAGE VALVE TEST FAILED.  REMOVED AND REPLACED NR 1 HIGH STAGE VALVE.  REFERENCE MEL 36-05.  FOUND CRACKED PRECOOLER.  REMOVED AND REPLACED PRECOOLER AND SENSE LINES.  REFERENCE AWXA960299.
